Alert archive / Kentucky / Flash Flood Warnings in 2004

Flash Flood Warning 94, NWS Jackson, KY

July 10, 20044 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 10, 2004, 9:51 PM EDT for 4 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2004, 9:51 PM EDT (01:51 UTC)
Expired
Jul 11, 2004, 12:45 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2004-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2004-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 110157
FFWJKL
KYC051-109-125-203-110445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
951 PM EDT SAT JUL 10 2004

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ROCKCASTLE
  LAUREL...
  JACKSON...
  CLAY COUNTIES IN EASTERN KENTUCKY.

* UNTIL 1245 AM EDT.

* AT 948 PM EDT...EMERGENCY MANAGER REPORTED VERY HEAVY RAIN NEAR    
  BRODHEAD...OR ABOUT 2 MILES NORTHWEST OF MOUNT VERNON...MOVING
  SOUTHEAST AT 10 MPH. RAINFALL REPORTS OF 3 INCHES IN ONE AND ONE 
  HALF HOURS HAS SWEPT WATER ACROSS HIGHWAY 150 AND 1505. ALSO WATER
  WAS COVERING MANY CITY STREETS IN BRODHEAD.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS
OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH
FLOODING

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.

LAT...LON 3725 8440 3733 8450 3748 8444 3749 8427
      3747 8389 3734 8379 3734 8368 3736 8367
      3727 8357 3726 8354 3702 8361 3701 8362

$$

DUSTY
2 follow-up statements
000 
WGUS73 KJKL 110249
FFSJKL
KYC051-109-125-203-110445-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1042 PM EDT SAT JUL 10 2004

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR ROCKCASTLE...
LAUREL...JACKSON AND CLAY COUNTIES IN EASTERN KENTUCKY UNTIL 1245 AM
EDT...

AN AREA OF THUNDERSTORMS WITH VERY HEAVY SHOWERS EXTENDED FROM EAST 
OF MANCHESTER TO WEST OF MOUNT VERNON. DOPPLER RADAR INDICATES...AND 
REPORTS FROM EMERGENCY MANAGERS CONFIRMS...THAT RAINFALL RATES OF 
BETWEEN 2 AND 3 INCHES IN LESS THAN 2 HOURS IS COMMON IN THE WARNED 
AREA.

AREA WATERWAYS IN DANGER OF FLOODING INCLUDE...IN LAUREL 
COUNTY...WOOD CREEK AND HAWK CREEK. IN CLAY COUNTY...TERRELL 
CREEK...ISLAND CREEK AND GOOSE CREEK. IN ROCKCASTLE COUNTY...DIX 
RIVER...ROCKCASTLE RIVER...SKEGG CREEK AND DRY FORK. AND IN JACKSON 
COUNTY...THE SOUTH FORK OF ROCKCASTLE RIVER AND MOORES CREEK.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS
OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH
FLOODING

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

$$

DUSTY
000 
WGUS73 KJKL 110445
FFSJKL
KYC109-125-110450-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1244 AM EDT SUN JUL 11 2004

...THE FLASH FLOOD WARNING FOR JACKSON AND LAUREL COUNTIES WILL BE 
ALLOWED TO EXPIRE AT 1245 AM EDT...

AT 1234 AM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
HEAVY RAIN HAD ENDED AND IS NO LONGER CAPABLE OF PRODUCING FLOODING. 
ALSO...AT 1235 AM EDT...AREA DISPATCH REPORTED NO KNOWN PROBLEMS DUE 
TO HIGH WATER ACROSS THESE COUNTIES. AS SUCH...THE WARNING WILL BE 
ALLOWED TO EXPIRE.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

$$

PIEPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 4:30 PM EDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jul 10, 4:30 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
430 PM EDT SAT JUL 10 2004

.DISCUSSION...

CONVECTION FORMED IN EARLY AFTERNOON ALONG AND SOUTH OF STATIONARY
E-W FRONT THROUGH IN/OH.  H5 RIDGE AXIS JUST TO OUR EAST.  WEAK
SHORTWAVE WILL CONTINUE TO MOVE THROUGH RIDGE TONIGHT.  BEGAN
EVENING OFF WITH LIKELY POPS...HOLDING ON TO MID CHC POPS IN THE
NORTH DUE TO VC OF FRONT AND CONTINUED OMEGA AND MISC BOUNDARIES.
STORMS HAVE BEEN MOVING AND ONLY A FEW TRAINING CELLS HAVE GIVEN US
FLASH FLOOD/ URB SMALL STREAM CONCERNS.  A FEW TS HAVE PRODUCED WET
MICROBURTS BRINGING DOWN A FEW TREES/LIMBS...BUT SEVERE THREAT STILL
SEEMS LIMITED.

GOOD CHANCE OF TSRA AGAIN TOMORROW...SIMILAR TO TODAY...BUT STAYED
JUST BELOW MAV MOS AS UPPER RIDGE REGRESSES WEST.  NEXT PRIMARY
SHORTWAVE TO PASS THROUGH WITH COMPLEX OF TS FOR MON.  IT IS THIS
SHORTWAVE THAT WILL TRANSITION US TO A NW FLOW REGIME FOR THE
REMAINDER OF THE WEEK.

EXTENDED...MODELS ARE IN GOOD AGREEMENT BUILDING A RIDGE IN THE
ROCKIES AND WITH A TROUGH DEVELOPING OVER THE EASTERN US. THIS
TROUGH SHOULD HELP PUSH A SFC COLD FRONT ACROSS THE REGION VERY
EARLY IN THE PERIOD...BY 12Z WED. HOWEVER...THE REGION WILL REMAIN
IN NW FLOW AND SUSCEPTIBLE TO ANY WEAK DISTURBANCES BRINGING MAINLY
DIURNALLY DRIVEN SHRA/TSRA. FOR NOW...MODELS INDICATE A SW/V SHOULD
CROSS THE REGION ON WED AND PERHAPS ANOTHER ON THU. KEPT IN LOW
CHANCE POPS FOR WED THROUGH THURSDAY. WENT WITH A DRY FORECAST FROM
THU NIGHT THROUGH THE END OF THE PERIOD WITH TROUGH AXIS TO OUR E
WITH WEAK SFC HIGH PRESSURE IN PLACE OVER THE OH VALLEY. THE 0Z GFS
RUN WAS A LITTLE DEEPER WITH THE EASTERN US TROUGH THAN THE UKMET OR
THE ECMWF AND THUS TRENDED TEMPS SLIGHTLY WARMER THAN MEX TOWARD MEX
ENSEMBLE MEAN FROM WED NIGHT THROUGH FRI.

&&

.PREV DISCUSSION...

1020 AM EDT SAT JUL 10 2004

MORNING UPDATE WILL INCLUDE THE REMOVAL OF MORNING FOG WORDING AND
AN INCREASE IN TEMPS.  STILL EXPECTED LIKELY CONVECTION ACROSS THE
NORTH NEARER TO SURFACE BOUNDARY STRETCHED ACROSS IN/OH.  PREVIOUS
FORECAST THOUGHTS STILL TRUE ABOUT ISO HEAVY RAIN THREAT WITH
LIMITED SVR THREAT.  INCREASED POPS BY 10 IN SOUTHWEST ZONES BASED
ON CURRENT SAT TRENDS AND WHERE CU WILL LIKELY DEVELOP FIRST.  ALSO
INCREASE TEMPS AREA WIDE AS WE ARE RUNNING ABOUT 3 DEGREES WARMER
THAN THIS TIME YESTERDAY.  WARMING TO CONTINUE NICELY BEFORE CU
FIELD BECOMES BKN.  UPPER SHORTWAVE EXPECTED TO CONTINUE ACROSS
RIDGE AND PROPAGATE SE EARLY THIS EVE.  UPDATE OUT SHORTLY.

&&

.PREV DISCUSSION...

457 AM EDT SAT JUL 10 2004

BOUNDARY TO THE NORTH LOSING DEFINITION AS EXPECTED...AND BY THIS
AFTERNOON...WILL STRETCH ACROSS EASTERN CONUS FROM LOW IN
PLAINS...ACROSS PORTIONS OF THE OHIO VALLEY...AND TO LOW OFF THE NEW
ENGLAND COAST. INVERSION WILL NOT BE OF CONCERN TODAY...AND WITH
BOUNDARY CONTINUING TO BE IN SUCH CLOSE PROXIMITY TO THE
CWA...COMBINED WITH CAPES TRYING TO PUSH 3000...AND LI/S UP TO
6...CONVECTION IS A GOOD BET. BEST CHANCE WILL BE BASED ON
PERSISTENCE...WITH HIGHEST POPS IN NORTHERN CWA...CLOSER TO SFC
BOUNDARY. THE CASE WILL BE HELPED WITH THE APPROACH OF A S/WV INTO
CENTRAL INDIANA BY THE AFTERNOON...AND AN ABUNDANCE OF BOUNDARIES
TRAVERSING THE AREA THANKS TO WHAT WILL MORE THAN LIKELY BE ONGOING
CONVECTION THIS MORNING ALONG BOUNDARY. ALSO...DESPITE THE FACT THAT
NO WELL DEFINED STREAK EXITS...UPPER LEVEL DIVERGENCE WILL BE
WEAK...BUT EXISTENT. WIND PROFILES VERY WEAK...SO LITTLE IN THE WAY
OF EXPECTED SVR WX...BUT WITH PW CLOSE TO 2 INCHES...AND NEXT TO NO
STEERING...ISOLATED FLASH FLOODING IS A CONCERN...ESPECIALLY IN THE
NORTHERN PORTIONS OF THE CWA.

FOR TONIGHT/S POPS...DROPPED OFF AFTER SUNSET...BUT ELECTED NOT TO
DROP BELOW CHANCE IN SAME AREA IN NORTH IN WHICH LIKELY POPS WERE
HELD IN TODAY/S GRIDS. THIS WAS DONE PRIMARILY IN RESPONSE TO THE
EXPECTATION THAT THE PREVIOUSLY MENTIONED S/WV IN INDIANA THAT WILL
BE ASSOCIATED WITH BETTER ACTIVITY ALONG FRONT DURING THE AFTERNOON
TODAY...WILL WORK SOUTH INTO THE NIGHTTIME HOURS TONIGHT...BRINGING
THE HIGHER PROBABILITY OF PRECIP SOUTH WITH IT INTO THE OVERNIGHT
HOURS.

UNDERCUT MAV MOS A BIT ON SUNDAY...BUT ONLY A BIT. ORIGINAL SFC
BOUNDARY WILL WASH OUT THROUGH THE EASTERN OHIO VALLEY...WITH
SURVIVING PRIMARY SFC FEATURES BECOMING ASSOCIATED WITH TWO
DIFFERENT SYSTEMS...ONE OFF NW COAST...AND ONE OVER NORTHEASTERN
PLAINS. WESTERN HALF OF BOUNDARY WILL REMAIN SLOW/STATIONARY...AND
ACTUALLY PULL OFF TO THE NORTH DURING THE DAY ON SUNDAY. THIS WAS A
BIG PLAYER IN THE UNDER-CUTTING OF MOS. DID NOT GO LOWER BECAUSE
BOTH MAV AND META SUPPORT THE PASSAGE OF PREVIOUSLY MENTIONED S/WV
DURING THE DAY ON SUNDAY. ANGLE OF ATTACK IS A LITTLE AWKWARD TO
TAKE ADVANTAGE OF THE ENERGY TO IT/S POTENTIAL...AS THE LOBE IS A
W/E ORIENTED ONE...AND IS MOVING SLOWLY SOUTHEASTWARD.
HOWEVER...SHOULD BE ENOUGH TO SET OFF CONVECTION GIVEN GOOD
INSTABILITY. HOWEVER...AGAIN...WIND PROFILES VERY WEAK...SO LITTLE
IN THE WAY OF EXPECTED SVR WX...BUT WITH PW ON THE ORDER OF AROUND
1.7...AND NEXT TO NO STEERING...ISOLATED FLASH FLOODING MAY BE OF
CONCERN.

AS FOR TEMPERATURES...POPULATED WITH MAV MOS...THEN ELIMINATED
MOUNTAIN COUNTY BIAS..AND ALLOWED FOR A LITTLE COOLER NORTH GIVEN
BOUNDARY. AS SUGGESTED BY FORECAST SOUNDINGS THROUGH SHORT
TERM...USED AROUND 2KFT AS INFLECTION PT FOR LAPSES. NO REALLY
IMPRESSIVE RIDGE VALLEY SPLIT WAS INCORPORATED...AS CLOUDS AND
MOISTURE LOOK TO BE A BIG PLAYER TONIGHT AND SUNDAY NIGHT. JUST A
STANDARD VALLEY DROP AND EXTREME VALLEY DROP. HOWEVER...WORKED IN A
BIT MORE OF A SPLIT FOR MONDAY NIGHT COMPARED TO FIRST TWO...AS IT
LOOKS LIKE A MUCH BETTER BET FOR MORE MINIMAL CLOUD COVER.
HOWEVER...WITH A NORTHERLY COMPONENT TO WINDS...RIDGE VALLEY SPLIT
WILL BE MINIMIZED THEN AS WELL. AS FOR ACTUAL VALUES...REMAINED
CLOSE TO MAV MOS OVERALL FOR LOWS...BEEN HARD TO BEAT AS OF LATE.
HOWEVER...FOR HIGHS...MAV ATTEMPTS TO KEEP HIGHS NEARLY IDENTICAL
THROUGH THE NEXT 3 DAYS. WARMING WOULD BE MORE INTUITIVE...BUT
INSTEAD...KEPT THINGS VERY SIMILAR TODAY AND TOMORROW AS 850 TEMPS
ACTUALLY SLIGHTLY COOLER TOMORROW...ALTHOUGH SLIGHTLY WARMER THAN
MOS...THEN WARMED THINGS UP EVEN MORE FOR DAY 3.

&&

.PREV DISCUSSION...

1030 PM EDT FRI JUL 9 2004

CONVECTION THAT TRIED TO CROSS THE FOOTHILLS HAS DISSIPATED WITH END
RESULT THAT ERN KY IS RAIN FREE THIS EVENING. THIS IS EVIDENT ON THE
SFC CHAR THAT HAS THE BETTER MOISTURE OVER CNTRL KY. A WEAKENING
LINE OF SHRA/TSRA STILL JUST WEST OF I-75 TRYING TO MAKE SLOW
PROGRESS TO THE EAST. SLIGHT CHC THAT IT COULD MAKE IT INTO THE AREA
AND WITH DWPTS STILL IN THE 60S THERE IS SUFFICIENT MOISTURE FOR
PCPN ACTIVITY. WHAT IS LACKING IS THE TRIGGER. HIGH RH/CALM WINDS
SPELLS ANOTHER ROUND OF PATCHY VALLEY FOG...TYPICAL FOR ERN KY.

UPDATE ZONES TO REDUCE POPS AND ADD FOG. NOT CONVINCED THAT PCPN
STILL CAN NOT MAKE A PRESENCE BUT BETTER CHANCE WILL BE SAT DUE TO
THE NUMEROUS BOUNDARIES LEFT BEHIND FROM TODAYS CONVECTION AND
ANOTHER DAY OF SOUTHERLY MOIST FLOW.

630 PM EDT FRI JUL 9 2004

.AVIATION...CONVECTION CONTINUES TO FIRE IN NRN KY ALONG THE STALLED
WARM FRONT. THIS CONVECTION IS TRYING TO WORK SE INTO ERN KY AND MAY
COME CLOSE TO KJKL. HOWEVER...WITH THE SPEED OF MOVEMENT AND THE
ONSET OF SUNSET...DO NOT EXPECT TSRA TO GET INTO THE TAF AREAS. FOG
AGAIN TONIGHT WILL BE PROBLEMATIC AND PROBABLY DENSER THAN LAST
NIGHT WITH THE INCREASED HUMIDITY. ONCE AGAIN KJKL WILL BE SPARED
THE LOW VIS DUE TO RIDGETOP LOCATION.

SAT WILL SEE AN INCREASE IN CONVECTION WITH THE ELEVATED MOISTURE
LEVELS AND POTENTIAL BOUNDARIES LEFT BEHIND FROM TODAYS ACTIVITY.
WILL PLACE VCTS IN AFTERNOON TAFS ALL LOCATIONS. ANY STORMS WILL BE
PRIMARILY SLOW MOVERS AND WILL BUILD...RAIN AND COLLAPSE WITHIN A
SMALL AREA. PRECIPITABLE WATER IN EXCESS OF 2 INCHES SO ANY STORMS
COULD BECOME HEAVY RAIN WITH STRONG GUSTY WINDS. HEAVY RAIN AND
DOWNBURST WINDS THE PRIMARY THREATS.

&&

.JKL...WATCHES/WARNINGS/ADVISORIES...KY...NONE.

&&

OUDEMAN/JP
Hazardous weather outlook, Jul 10, 6:09 AM EDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
609 AM EDT SAT JUL 10 2004

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111200-
BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY-
FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY-
LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY-
MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY-
POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY-
WOLFE KY-
609 AM EDT SAT JUL 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...SOUTH OF A NEARLY
STATIONARY FRONT STRETCHING ACROSS PORTIONS OF INDIANA AND OHIO.
THESE WILL BE SLOW MOVERS...AND THIS COMBINED WITH A VERY MOIST
ATMOSPHERE...COULD RESULT IN INTENSE RAINFALL RATES IN SOME AREAS.
ISOLATED 2.00 INCH AMOUNTS IN A SHORT PERIOD OF TIME ARE POSSIBLE...
AND COULD RESULT IN FLASH FLOODING CONCERNS. AREAS MAINLY ALONG AND
NORTH OF THE MOUNTAIN PARKWAY ARE OF GREATEST CONCERN TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ON SUNDAY...MONDAY...
TUESDAY...AND THURSDAY...AND A SLIGHT CHANCE OF THUNDERSTORMS ON BOTH
WEDNESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN EXCESSIVE RAINFALL AMOUNTS.

PIEPER

In the hours before

Local storm report, Jul 10, 4:22 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
422 PM EDT SAT JUL 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     3 W WEST LIBERTY        37.91N 83.32W
07/10/2004                   MORGAN             KY   COUNTY OFFICIAL

            LARGE TREE DOWN ON HWY 772

&&

BT
Local storm report, Jul 10, 7:13 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT SAT JUL 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     MIZE                    37.86N 83.37W
07/10/2004                   MORGAN             KY   PUBLIC

            NUMEROUS TREES DOWN ON HIGHWAY 203 AND HIGHWAY 460 NEAR
            MIZE.

&&

AR

Nearby

Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.